# SDR DL757011505

- Difficulty date: September 7, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 49,533 hours, 25,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTING EXIT SIGN IS DAMAGED.  REPLACED LIGHT ASSY, CHECKS OK.
